STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Back to Search Results |
| Catalog Number |
1236-2-242 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following device was also listed in this report: 22.2mm std v40 head; cat# 6260-4-122; lot# 98182205.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Due to continued drainage from the surgical site of the patient in the above operation, internal wound irrigation and part replacement were performed.According to the surgeon, this is not an infectious condition.